Continuous dependence on the nonlinearities of solutions of degenerate parabolic equations

B. Cockburn, G. Gripenberg

Research output: Contribution to journalArticlepeer-review

64 Scopus citations

Abstract

Explicit estimates for the continuous dependence inL([0,T];L1(Rd)) of solutions of the equation ∂lv=∇·(Φ(v))+Δ(φ(v)) (in (0,∞)×Rd with initial condition v(0,·)=h) with respect to the nonlinear continuously differential functions Φ and φ are established.

Original languageEnglish (US)
Pages (from-to)231-251
Number of pages21
JournalJournal of Differential Equations
Volume151
Issue number2
DOIs
StatePublished - Jan 20 1999

Bibliographical note

Funding Information:
* Partially supported by the National Science Foundation (Grant DMS-9407962).

Keywords

  • Degenerate
  • Dependence on data
  • Nonlinear
  • Parabolic

Fingerprint Dive into the research topics of 'Continuous dependence on the nonlinearities of solutions of degenerate parabolic equations'. Together they form a unique fingerprint.

Cite this